# SDR QXEA2011072000515

- Difficulty date: July 17, 2011
- Submitted: July 20, 2011
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 10,464 hours, 11,347 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 - SEAT TRACK NR 9 HAS CORROSION IN SEVERAL PLACES.  SEAT TRACK NR 9 FOUND TO BE OUT OF LIMITS IAW RD 8/4-53-884.  REMOVED SEAT TRACK REF SRM 51-40-15-02-01, 51-42-05-02-01 AND 51-41-00-00-01.  INSTALLED NEW SEAT TRACK IAW SRM 51-42-05-02-01, 51-40-15-02-01 AND 51-41-00-00-01.  RESTORED FINISH IAW SRM 51-25-15.
